Theoretical Economics Letters

Vol.4 No.3(2014), Paper ID 44922, 3 pages

DOI:10.4236/tel.2014.43031

 

An Algebraic Proof of the Existence of a Competitive Equilibrium in Exchange Economies

 

Guang-Zhen Sun

 

Department of Economics, Faculty of Social Sciences, University of Macau, Macau, China

 

Copyright © 2014 Guang-Zhen Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sun, G. (2014) An Algebraic Proof of the Existence of a Competitive Equilibrium in Exchange Economies. Theoretical Economics Letters, 4, 232-234. doi: 10.4236/tel.2014.43031.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.